Global finite-time stabilization of a class of perturbed planar systems with actuator saturation and disturbances

Research output: Journal contributionsJournal articlesResearchpeer-review

Authors

This paper addresses the problem of global finite-time stabilization for a class of planar nonlinear systems subject to actuator saturation and bounded disturbances. A singularity-free integral sliding mode surface is first developed by geometric homogeneity technique and then a simple saturated robust control is proposed. Global finite-time stabilization is proved with geometric homogeneity technique and Lyapunov's stability theory. The conditions on control gains ensuring global finite-time stability and avoidance of actuator saturation are explicitly given. Advantages of the proposed control include simple and intuitive structure, global finite-time stability featuring faster transient and higher steady-state stabilization, and the ability to avoid actuator saturation by selecting the control gains a priori. Simulations show the improved performance of the proposed approach.

Original languageEnglish
JournalAsian Journal of Control
Volume24
Issue number3
Pages (from-to)1497-1502
Number of pages6
ISSN1561-8625
DOIs
Publication statusPublished - 2022

    Research areas

  • actuator saturation, finite-time stabilization, planar systems, sliding mode control, uncertain systems
  • Engineering

DOI